Hello and thanks for your question. That sounds like it must be very scary for you! If you have not yet, please call your doctor to tell them you are experiencing this. Can you tell us more about "arterial tachycardia on meds"? Do you mean it surfaced when you began taking medication or that you are on medication and still have it or that you take meds for it? Here is information for those reading on this condition. https://www.mayoclinic.org/diseases-conditions/atrial-tachycardia/cdc-20355258 It's normally secondary to another heart issue and is the least common type of tachycardia. How were you diagnosed with that? Any more details would be helpful. If you are literally passing out, you do need immediate care. Arrhythmias can cause issues like this. But do you also suffer anxiety? I ask this because at times, a panic attack can also feel this way. Here is some information regarding panic attacks. https://www.webmd.com/anxiety-panic/guide/panic-attack-symptoms Let us know if or when you have discussed this with a doctor and more about your past heart history. We'll go from there.